# SDR ASAA0580288

- Difficulty date: May 16, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9923667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FLOOR WEB STATION 190 RBL 30 HAS A CRACK ABOVE THE RACK ON THE RIGHT SIDE OF E/E BAY.  REMOVED DAMAGE AND REPLACED WITH DOUBLER.  (M)
